Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Degrees of irreducible characters and normal $ p$-complements

Author: Ya. G. Berkovich
Journal: Proc. Amer. Math. Soc. 106 (1989), 33-35
MSC: Primary 20C15
MathSciNet review: 952314
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: John Tate [1] proved that if $ P \in {\mathbf{S}}{\text{y}}{{\text{l}}_p}(G)$, $ H$ is a normal subgroup of a finite group $ G$ and $ P \cap H \leq \Phi (P)$ ( $ \Phi (G)$ is the Frattini subgroup of $ G$) then $ H$ has a normal $ p$-complement. We prove in this note that Tate's theorem has nice character-theoretic applications.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15

Additional Information

PII: S 0002-9939(1989)0952314-X
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia